# SDR GTIA030386

- Difficulty date: May 30, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38003681
- Part serial: P10910
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 2 MIN AFTER SELECTING AIRFOIL ANTI-ICE A BURNING ODOR ENTERED THE CABIN AND WAS DETECTABLE IN THE COCKPIT.  SMELL WENT AWAY WHEN AIRFOIL ANTI-ICE WAS TURNED OFF.  ODOR WAS APPARENT ALSO WHEN TAIL DE-ICE WAS SELECTED.  REMOVED AND REPLACED APU.  OPS AND LEAK CHECK GOOD.  (M)
